# SDR USAA020380

- Difficulty date: September 24, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DOOR RECESS DOUBLER HAS CRACKS AND DISTORTION, GROUND POWER DOOR CUTOUT, FS 227.7 AND 235.8 STRINGER 20 AND 22 RIGHT.  DAMAGE TRIMMED AND LATCH DOUBLER INSTALLED.  (M)
